# SDR AALA20170929005

- Difficulty date: September 25, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N881NN
- Make and model: Boeing 737823
- Aircraft serial: 31135
- Aircraft time: 18,840 hours, 7,555 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524035
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOORBEAM ANGLE AT BS 540, LBL 2.  REMOVED AND REPLACED THE ANGLE IAW SRM 51-10-02-0G, PARAGRAPH 9.
